# SDR ASOA2013060703790

- Difficulty date: May 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 588-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL9 AND FROM FS 588 TO FS 661 HAS NUMEROUS CORROSION SPOTS. R & R SEAT TRACK IAW AMM 53-00-49-400-801.
